$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 13




Re: A Group Within A Group!

Posted By: Eddi (A+)
Date: Wednesday, 3 May 2000, at 11:44 a.m.

In Response To: I'm running into 4 groups of people (sTeve)

There's ER4YT.
Then there's ER4YT!!!!
I've found, I can be 100% compliant.
BUT... If I am NOT eating BALANCED meals, I don't feel good!
ER4YT has really, I mean big time, helped with my food cravings.
I used to think I had an eating disorder! :( I'd binge & starve to control my weight!
ER4YT has taken that urge away Totally!!
So much so, I am not hungry most of the time. I'm content with my meals. :)
So what I find is, sometimes, I skip meals, or I'll eat some rice crackers, etc.,
100% compliant mind you!
Then, I'll notice, "I don't feel so good!".
Of course, I'm not getting the proper nutrition!
So then, it's back to bacics! BALANCED MEALS!!!
The problem is: it's just me & my husband now, kids are gone! And he works 24 hr. shifts every few days! So, who wants to cook for just me!
So now, I make extra!!
Three Squares, don't cause that insulin thing then, what ER4YT alliviates properly, in all types!
Eddi (I'm ER & balanced 4 my T 'A') :)


Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved